Article citationsMore>>

W. Gonzalez-Manteiga and C. Cadarso-Suarez, “Asymptotic Properties of a Generalized Kaplan-Meier Estimator with Some Applications,” Journal of Nonparametric Sta tistics, Vol. 4, No. 1, 1994, pp. 65-78. doi:10.1080/10485259408832601

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.